# SDR FDEA201201070043

- Difficulty date: January 7, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 77,804 hours, 31,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Chafed
- Location: Priorty Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 8000 NR 2 PACK DISAGREE ALERT APPEARED.  CYCLED PACK.   TRIED CHANGING POWER SETTING, WORKED AT LOW POWER BUT NOT CLIMB POWER.  INSPECTED NR 2 ENGINE PRIORITY VALVE SENSE LINES.  FOUND ONE FLEX LINE RUBBING AGAINST A CONNECTOR SCREW.   BRAIDING ON LINE IS DAMAGED.  REMOVED BOTH PRIORITY VALVE SENSE LINES, PER AMM 36-12-01-4.
